# SDR SWAA102113

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 70,355 hours, 57,649 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING NR 5 L/E SLAT DELAMINATED AT UPPER SURFACE.  REPAIRED SLAT PER SRM.
